# SDR AALA20141223001

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 42,973 hours, 17,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH AT FLAP EXTENSION THE LE FLAPS TRANSIT AMBER LIGHT ILLUMINATED THROUGH FLAPS 1 DEG, 2 DEG & 5 DEG.  PERFORMED BITE OF FSEU WHICH RETURNED CODE 27-51109.  R & R THE FSEU IAW AMM 27-51-01.  PERFORMED BITE & OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
